# SDR 05FDEA02589

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 46,247 hours, 8,257 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 2242101565
- Part serial: 1411
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF RWY 25L VHHH, AFTER POWER REDUCTION TO CLIMB AT 1500 AFL, GOT A YAW "BUMP" AND NOISE AND VIBRATION "BUZZ" IN AIRFRAME.  NO ABNORMAL INDICATIONS INITIALLY, THEN NR 1 COMPRESSOR VIBRATION CLIMBED TO 5.0 AMBER, REDUCED NR 1 THROTTLE AND BUZZ DIMINISHED.  NOISE QUIET AND INDICATION NORMAL AT IDLE, LEFT ENGINE RUNNING FOR SYSTEMS AVAILABILITY, DUMPED 147,000  POUNDS FUEL, LANDING VHHH.
